| Model Number |
N/A |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redx1880 showed five other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
Event or Problem Description
It was reported the picc occluded.Additional information received (b)(6) 2020: replaced tl with dl after chest x-ray revealed picc tip in rt brachial cephalic vein.Chest x-ray obtained because all three ports were reported to be occluded after recently being treated with activase.The external length appeared to be at the same external length as the original placement, at 0.